My doctor prescribed Nadolol (1-40 mg tablet once per day) to prevent my migraine headaches, I started taking it on a Thursday and got a migraine on the following Monday. Does the medication need to build up in my system or should it have started working right away? If it needs to build up, How long till it starts working? Thanks for you're help!
1 Oct 2010
I have been taking Nadolol 40mg once a day to prevent Migraines. It took a few weeks before I noticed that I was getting fewer Migraines. Some were severe and some where not. It works differently for everyone. Give it about 3 weeks and if there is no difference, then talk to your Doctor. I really hope it helps you.
- Nadolol Information for Consumers
- Nadolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nadolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had migraines all my life, my sister's have them too. I have been on quite a bit, lately, the IMITREX Nasal Spray which ultimately ...
3 answers • 4 Jan 2010
... effects, especially long term, did you notice, especially weight gain and/or swelling of lower legs and lower arms? Thanks
2 answers • 20 Apr 2010
I was recently put on a blood pressure medication (Nadolol) to help treat/prevent migraines and just want to know that it won't interact or ...
1 answer • 1 May 2010
I started taking Carvedilol 25mg twice a day 2 months ago. I have CHF and my BP went up. I started getting more Migraine headaches. I used to take ...
1 answer • 24 Sep 2010
Chronic migraines and have also recently diagnosed PTSD. What meds can be taken with current regimen
migraine prevention meds include Neurontin 800mg 3xd, nadolol 40 1xd, lithium 300mg 2xd, alprolazam 1mg 2xd, immitrex 100mg as needed, promethazine ...
2 answers • 14 May 2013